# SDR FDEA201605231718

- Difficulty date: May 23, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 96,691 hours, 33,212 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SURFACE FUEL VLV PANEL, LAND HAS EXFOLIATED CORROSION.  CLEANED CORROSION & FABRICATED REPAIR DOUBLERS & FILLERS IAW 57-10-00.
